# SDR SIMA200528601

- Difficulty date: October 10, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- Engine: Iae V2524A5
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Both
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FLIGHT ATTENDANT REPORTED SMOKE IN THE CABIN.  RECEIVED LAV SMOKE INDICATION ON EICAS.  RAN BOTH ENGINES WITH BOTH PACKS ON TO BURN OUT RESIDUAL OIL FROM BLEED DUCTS.  RESIDUAL OIL IN DUCTS WAS FROM THE ENGINE THAT WAS PREVIOUSLY MOUNTED ON THE LT SIDE.  AC RETURNED TO SERVICE.  (K)
